# SDR DLM90080604

- Difficulty date: March 6, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 33,965 hours, 18,040 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON RT WING L/E STA XCW 121 IS GOUGED.  REPAIRED RT WING L/E, IAW DELTA ERA 467132-14 REV ORIG DATE ISSUED 26MAR08 VIA AAR EA 12567 REV I/R DATE ISSUED 26MAR08.
